# SDR TWAA0014505

- Difficulty date: September 16, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N921TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49101
- Aircraft time: 41,472 hours, 22,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Overwing Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT AFT OVERWING EMERGENCY EXIT SIGNS WERE INOPERATIVE, AND THE EGRESS LIGHTS IN THE FIRST CLASS CABIN WERE INOPERATIVE.  REPLACED THE BATTERY CELLS (P/N 408822-101) FOR THE EXIT SIGNS, AND THE BATTERY PACK (P/N 5822-2) FOR THE EGRESS LIGHTS.  CHECK-C 6-5-00 MCI.
